# SDR DALA2024051405218

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,412 hours, 29,312 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 R3 DOOR KNUCKLE KNOCKER DOES NOT POP OUT WITH DOOR ARMED. CORRECTIVE ACTION: ADJUSTED CENTER DOOR LINING PANEL, KNUCKLE KNOCKER OPS CK GOOD. (5921504)
